# SDR SWAA030850

- Difficulty date: April 15, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 65,468 hours, 65,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACK (2 EA) AT BS 360, LOWER AFT CORNER OF NR 1 PAX WINDOW, RT SIDE.  REPAIRED SKIN PER SWA EA.
